# SDR DHL2001806010

- Difficulty date: September 1, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

1)   LOWER CARGO FIRE DETECT FAILURE INDICATES AC6772 FALSE ALARM.    2)   R&R LOWER SMOKE DETECTOR BATTERIES NO HELP. ITEM XFER TO DMI LOG PER MELB 26-10-1A1 DMI #6960 PLACARD IJNSTALLED.    3)   LOWER CARGO FIRE DETECT FAILURE INDIACTOR "AC6772" FALSE ALARM REF DMI 6960.    4)   REPLACED SMOKE DETECTOR OPS CK GOOD IAW DC-8 SMM 26-15-05 THIS CLEARS DMI 6960  PLACARDS REMOVED.  STATUS: CLOSED
